IJPAM: Volume 83, No. 1 (2013)
DISTORTION OF QUASICONFORMAL MAPPINGS
Department of Mathematics
Shaoxing, Zhejiang, 312000, P.R. CHINA
Abstract. In this paper, we investigate the distortion of generalized hyperbolic metrics under the class . We also obtain improved distortion theorems whenever generalized hyperbolic metrics are defined in convex domains.
Received: January 8, 2013
AMS Subject Classification: 30C62, 30C65
Key Words and Phrases: generalized hyperbolic metric, quasiconformal mappings, distortion, convex domain
Download paper from here.
DOI: 10.12732/ijpam.v83i1.14 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395